# SDR AUS20030871

- Difficulty date: August 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 330A33990320
- Condition: Broken
- Location: T/R Gearbox
- Component: Gearbox, Urocop
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) TAIL ROTOR GEARBOX PITCH CHANGE BEARING FAILED. PITCH CHANGESHAFT SERVO END NUT AND LOCKWASHER MISSING. SUSPECT FAILURE OF BEARING DUE TO CONTAMINATION BY H5606 ACTUATOR OIL CAUSING THE LUBRICATING CHARACTERISTICS OF THE SEALED BEARING TO CHANGE.
